Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on a functional inequality


Author: H. E. Gollwitzer
Journal: Proc. Amer. Math. Soc. 23 (1969), 642-647
MSC: Primary 26.70; Secondary 34.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0247016-9
MathSciNet review: 0247016
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. C. Chu and F. T. Metcalf, On Gronwall's inequality, Proc. Amer. Math. Soc. 18 (1967), 439-440. MR 0212529 (35:3400)
  • [2] G. S. Jones, Fundamental inequalities for discrete and discontinuous functional equations, J. Soc. Indust. Appl. Math. 12 (1964), 43-57. MR 0162069 (28:5271)
  • [3] C. E. Langenhop, Bounds on the norm of a solution of a general differential equation, Proc. Amer. Math. Soc. 11 (1960), 795-799. MR 0121522 (22:12260)
  • [4] D. Willett, Nonlinear vector integral equations as contraction mappings, Arch. Rational Mech. Anal. 15 (1964), 79-86. MR 0159200 (28:2417)
  • [5] -, A linear generalization of Gronwall's inequality, Proc. Amer. Math. Soc. 16 (1965), 774-778. MR 0181726 (31:5953)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.70, 34.00

Retrieve articles in all journals with MSC: 26.70, 34.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247016-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society